MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-578
Medical Device Problem Codes Material Deformation (2976); Unintended Movement (3026)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by manufacturer for analysis.No further issues have been reported.
 
Event or Problem Description
A medtronic representative reported that, while in a planned maintenance (pm), found that the site's medium suretrak clamp slides, even with the screw all the way tightened.No further details regarding the damage, or how it occurred, were provided.There was no patient present when this issue was identified.

Brand Name
SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key5978436
Report Number1723170-2016-02362
Device Sequence Number13627693
Product Code OLO
UDI-Device Identifier00721902467714
UDI-Public00721902467714
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 09/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Catalogue Number961-578
Device Lot Number070727
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2016
Initial Report FDA Received Date09/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1